# SDR DL757100882

- Difficulty date: April 8, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 79,310 hours, 40,636 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, MX FOUND THE EMERGENCY PATH LIGHT AT SEAT 20DEF INOPERATIVE. MX REPLACED THE WIRING HARNESS. OPS CHECK WAS GOOD.
